# SDR COMA2010030850055

- Difficulty date: March 8, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N739CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7273
- Aircraft time: 27,108 hours, 24,166 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 601R53611541
- Condition: Cracked
- Location: Fuselage
- Part time: 27,108 hours, 24,166 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR PRESSURE BULKHEAD CRACKED AT CARGO DOOR TRACK ATTACH, LBL 27, FS 621.00.  CUT OUT DAMAGE AREA AND INSTALLED REPAIR DOUBLER IAW REO 601R-53-61-1541, REV B.
